# SDR CHQA200900078

- Difficulty date: March 12, 2009
- Submitted: March 13, 2009
- Operation: Air carrier
- Aircraft: N701BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7448
- Aircraft time: 16,097 hours, 13,028 cycles
- Engine: Ge CF343B1
- Engine time: 5,260 hours, 4,179 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE RIGHT AFT EXTERIOR EMERGENCY LIGHT WAS FOUND TO BE INOP.  THE LIGHT WAS RE-LAMPED AND OPERATED NORMALLY.
